# SDR SWIA202163915

- Difficulty date: December 13, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS DOUBLER REPAIR FOR SB 670-BA-53-057 JOB 710234105 OP 5786    (C CHECK RO 1/18/2022)   INSTALLED A NEW REPAIR TRIPLER AND 2 EA FWD WATER DRAIN DOUBLERS AT APPROX. FS265.00-FS295.00 BETWEEN STR24L-STR25R. COMPLIED WITH ALL STEPS OF THE REPAIR, INCLUDING THE REQUIRED DVI. NO ADDITIONAL DEFECTS NOTED AT THIS TIME. / REF MHIRJ REO 670-53-00-681 REV-- DATED 2022-01-13 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10). SEE CONTINUE CARD FOR DETAILS
